Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Moore space on which every real-valued continuous function is constant


Author: Steve Armentrout
Journal: Proc. Amer. Math. Soc. 12 (1961), 106-109
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120615-3
MathSciNet review: 0120615
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120615-3
Article copyright: © Copyright 1961 American Mathematical Society